Asymptotic estimates for the wave functions of the Dirac-Coulomb operator and applications - Université Paris Dauphine Access content directly
Journal Articles Communications in Partial Differential Equations Year : 2023

Asymptotic estimates for the wave functions of the Dirac-Coulomb operator and applications

Abstract

In this paper we prove some uniform asymptotic estimates for confluent hypergeometric functions making use of the steepest-descent method. As an application, we obtain Strichartz estimates that are L2-averaged over angular direction for the massless Dirac-Coulomb equation in 3D.
Fichier principal
Vignette du fichier
Dirac_Coulomb_estimates_via_saddle_point.pdf (503.68 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-04045473 , version 1 (24-03-2023)

Identifiers

Cite

Federico Cacciafesta, Éric Séré, Junyong Zhang. Asymptotic estimates for the wave functions of the Dirac-Coulomb operator and applications. Communications in Partial Differential Equations, 2023, 48 (3), pp.355-385. ⟨10.1080/03605302.2023.2169938⟩. ⟨hal-04045473⟩
23 View
21 Download

Altmetric

Share

Gmail Facebook X LinkedIn More